Compactness Properties of Abstract Kernel Operators

Aliprantis, CD.;Burkinshaw, O.;Duhoux, Michel
(1982) Pacific Journal of Mathematics — Vol. 100, n° 1, p. 1-22 (1982)

Files

No attached file found for this publication.

Details

Authors
  • Aliprantis, CD.
    Author
  • Burkinshaw, O.
    Author
  • Duhoux, MichelUCLouvain
    Author
Affiliations

Citations

Aliprantis, CD., Burkinshaw, O., & Duhoux, M. (1982). Compactness Properties of Abstract Kernel Operators. Pacific Journal of Mathematics, 100(1), 1-22. https://hdl.handle.net/2078.5/89779 (Original work published 1982)